Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vaginal pain, spotting post intercourse, stomach pain, frequent urination. Cure?

After sex my vagina just recently stated hurting the last two times my boyfriend had sex and when he duns in me my body kinda rejected it the one time and not to long ago after that happens I wiped after peeing and there were spots of blood but not bad just a little. My stomach and sides hurt Evey once in a while and I always ha to pee what could be causing this?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Pain and bleeding after sex could be due to infection of vagina or cervix(part of uterus).
It could also be due to urinary tract infection(UTI)
Frequent urination is also symptom of UTI .
Get your urine examination done to rule out or confirm UTI.You alos need consultation with a gynaecologist to rule out any vaginal infection or cervicitis
Hope this answers your question.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor